logo
(2 Pack) Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct, 2 Pk

From United States

www.walmart.com...

PRODUCT WARRANTY

From Airposted you can claim your warranty FREE OF CHARGE!* (conditions applied)

Features

Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Count, 2 Pack:

  • 24-hour symptom relief
  • Indoor and outdoor allergies
  • Gluten-free
  • Compare to active ingredient in Zyrtec
  • Cetirizine hydrochloride tablets, 10 mg
  • Antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • One dose works for a full 24 hours
  • Temporarily relieves indoor and outdoor allergy symptoms in adults and children 6 years and over
  • Each tablet contains 10 mg of cetirizine hydrochloride
  • Original prescription strength
  • All-day allergy relief
  • For indoor and outdoor allergies
  • 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose
  • 90 cetirizine antihistamine tablets per bottle
  • 2 bottles per pack

ABOUT CETIRIZINE HYDROCHLORIDE TABLETS, 10 MG

Cetirizine Hydrochloride Tablets, 10 mg active ingredient is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Cetirizine Hydrochloride Tablets, 10 mg works for a full 24 hours.

Product price

USD 42.00